MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter

BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter
Model Number H7493960830400
Medical Device Problem Codes Nonstandard Device (1420); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.A 4.00 mm x 30.00 mm agent drug-coated balloon (dcb) was selected for an in-stent restenosis (isr) treatment.The balloon ruptured immediately during the initial inflation attempt.The device was removed from patient; the procedure was successfully completed with an alternative device.There was no patient complication reported.
 
Event or Problem Description
It was reported that a balloon rupture occurred.A 4.00 mm x 30.00 mm agent drug-coated balloon (dcb) was selected for an in-stent restenosis (isr) treatment.The balloon ruptured immediately upon launch without inflation.The guide catheter was also positioned within the vessel at the time of the event.The device was removed from patient; the procedure was successfully completed with an alternative device.There was no patient complication reported.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was returned for analysis.Visual, tactile, and microscopic analysis were performed on the device.A detailed microscopic examination of the balloon material identified a pinhole, located approximately 10 mm proximal to distal markerband.A detailed microscopic examination identified slightly stretching of the inner lumen.No other device issues were identified during returned product analysis.Device history record (dhr) review: review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed and confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of cause not established.The information available is insufficient to establish the cause of the reported event.While procedural and anatomical factors cannot be evaluated due to the limited information provided, no definitive cause could be identified.Returned product analysis also identified stretching of the inner lumen, most likely resulting from contact with the guide catheter and guidewire.The most probable cause of this damage is the application of unintended excessive force to the delivery system during device withdrawal.

Brand Name
AGENT?
Common Device Name
Drug-eluting percutaneous transluminal coronary angioplasty catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25774276
Report Number2124215-2026-37034
Device Sequence Number13147857
Product Code OOB
UDI-Device Identifier00191506014919
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493960830400
Device Catalogue NumberH7493960830400
Device Lot Number08611H25
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown